Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474

    what would you do? please help

    here is my situation: just started taking a cycle of sus 500 mgs and eq 400 mgs per week ,shot eod for 16 weeks. i am in week 2 of this cycle and my nipples are getting sore. please keep in mind i have done other cycles in the past of sus and deca and since i was not educated i used no anti-e's or progesterone/prolactin blockers like b6 or cabergoline . due to this i developed puffy nipples, one has a little ball under it, and when i squeezed my nipples a white susbstance would come out. from doing research, i found out i was suffering from prolactin buildup ,so i purchased some liquid cabergoline and started taking it a week ago. now i know i did not need it for this current cycle, but i wanted to clear up the problem i had already. well ,now in week 2 of my current cycle my nipples are getting sore so i purchased some liquin nolva . started taking it at 10 mgs which i will run during this cycle and pct.will i be ok by doing this? also what confuses me is that my last cycle which was last summer just consisted of just sus only shot twice a week with no anti-e and my nipples were pretty much ok, not sore. i am thinking that maybe the added eq with my sus is causing my estrogen levels to become too high , so should i drop the eq from this cycle and just continue the sus? thanks, really need some good advice with this situation.
    Last edited by njk; 04-14-2005 at 11:34 AM.

  2. #2
    redmeat's Avatar
    redmeat is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,355
    I can't read that. Use punctuation, and separate ideas with periods and paragraphs.

  3. #3
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474
    please help

  4. #4
    redmeat's Avatar
    redmeat is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,355
    Dude I'd love to but I get an aneurism about halfway through.

  5. #5
    ajfina's Avatar
    ajfina is offline Senior Member
    Join Date
    Jun 2004
    Posts
    1,333
    just keep using the nolvadex at 20mg a day throught the entire cycle and if u using the sust eod lower it to every 3 days i don't think the eq is giving u the gyno ,is the sust

  6. #6
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474
    Quote Originally Posted by ajfina
    just keep using the nolvadex at 20mg a day throught the entire cycle and if u using the sust eod lower it to every 3 days i don't think the eq is giving u the gyno ,is the sust
    what do you mean by this , is it the prop in the sus causing my nipps to feel sore, why would e3d injections be better than eod injections of the sus for me? thanks

  7. #7
    nitro_fusion's Avatar
    nitro_fusion is offline Associate Member
    Join Date
    Feb 2005
    Location
    Provo Utah
    Posts
    164
    I second what ajfina said. Take the nolva (like 20mg/day) throughout the whole cycle and do clomid therapy at the end.

  8. #8
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474
    ok thanks, but what about changing the sus shots to e3d instead of eod like he mentioned, what is the pupose of doing this for my situation? thanks for help

  9. #9
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by njk
    ok thanks, but what about changing the sus shots to e3d instead of eod like he mentioned, what is the pupose of doing this for my situation? thanks for help
    Maybe he thinks you will take less??? I would keep your levels as steady as possible and continue eod. Also have your anti estrogens before you ever start a cycle, not because you have to use them but because you might just need to use them.

  10. #10
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474
    does prop cause your nipples to become real sensative?

  11. #11
    godofwar99 is offline Junior Member
    Join Date
    Apr 2005
    Location
    Seattle
    Posts
    118
    any test can potentially give you sore nips and or develope gyno

    different drugs do different things

    deca ........


    dick

    etc

  12. #12
    Moosepellet's Avatar
    Moosepellet is offline Member
    Join Date
    Nov 2004
    Posts
    832
    Up the nolva to 20mgs ED, also invest in liquidex 1mg/ED

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •